# SDR NACA2025040200001

- Difficulty date: April 2, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Bulged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD AFT FLAP LOWER NOSE SKIN SKIN BULGE AT WBL.115.  CORROSION REMOVED SKIN THROUGH. REPLACED NOSESKIN ASSY AT RH WING I/B AFT FLAP WBL 115 PER B737-300 SRM 51-40-02 PAGE 2-3 (R136) & DWG 65-46434.
